MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Model Number 04V5121
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated alinity c total bilirubin result for one patient.The following data was provided: sample id (b)(6) result was (b)(6) result on a poct abl 90 was (b)(6) mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Phone complete entry = +(b)(6).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c total bilirubin results, when compared to point-of-care-testing (poct), included a review of data and information provided by the customer, ticket trending review, labeling review, and device history record review.Trending review determined no related trend for falsely elevated results for the product.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.Manufacturing documentation for the likely cause list number were reviewed and did not identify any issues.File samples were not tested, as file sample testing of the reagent would not address the customer question of correlation between methodologies.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency with the alinity c total bilirubin reagent, lot number 60494uq09, was identified.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14078737
Report Number3002809144-2022-00128
Device Sequence Number5289677
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public00380740158415
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number04V5121
Device Catalogue Number04V51-21
Device Lot Number60494UQ09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC02196.; ALNTY C PROCESSING MODU, 03R67-01, AC02196.
Patient SexUnknown